# SDR DHL9872078D

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CORROSION ON FUS FRAME LOWER FLANGE 950B STR 29 RT.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 53-10-4, 8 BY 5, N/R 3601.
